# SDR UPS98826160

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36431112
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOORBEAM ATTACH ANGLE AT STA 780 HAS HEAVY CORROSION AND IS CRACKED.  REMOVED AND REPLACED ATTACH ANGLE AT STA 780 RBL 45 TO 69 IAW DWG 3643111 AND SRM 51-1-20D.
